RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 3, Pages 25–44 (Mi timm573)  

This article is cited in 1 scientific paper (total in 1 paper)

On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VI

V. A. Belonogov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The conjecture that the alternating groups $A_n$ have no pairs of semiproportional irreducible characters is a corollary of a more general conjecture A, formulated in terms of pairs $\chi^\alpha$ and $\chi^\beta$ of irreducible characters of the symmetric group $S_n$ that are semiproportional on one of the sets $A_n$ or $S_n\setminus A_n$ (here $\alpha$ and $\beta$ are partitions of the number n corresponding to these characters). In the paper the investigation of the case is begun in which $h^\alpha_{11}\ne h^\beta_{11}$, i.e. (1, 1)-hooks of the Young diagrams of the partitions $\alpha$  $\beta$ have different lengths.

Keywords: symmetric groups, alternating groups, irreducible characters, semiproportionality.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 1, S14–S35

Bibliographic databases:

Document Type: Article
UDC: 512.54
Received: 18.06.2010

Citation: V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VI”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 3, 2010, 25–44; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S14–S35

Citation in format AMSBIB
\Bibitem{Bel10}
\by V.~A.~Belonogov
\paper On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$.~VI
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 3
\pages 25--44
\mathnet{http://mi.mathnet.ru/timm573}
\elib{http://elibrary.ru/item.asp?id=15173461}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 272
\issue , suppl. 1
\pages S14--S35
\crossref{https://doi.org/10.1134/S0081543811020027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954575115}


Linking options:
  • http://mi.mathnet.ru/eng/timm573
  • http://mi.mathnet.ru/eng/timm/v16/i3/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. VII”, Tr. IMM UrO RAN, 17, no. 1, 2011, 3–16  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:103
    Full text:24
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019